Limit search to available items
Book Cover
Author Baldomá, Inmaculada, 1971-

Title Exponentially small splitting of invariant manifolds of parabolic points / Inmaculada Baldomá, Ernest Fontich
Published Providence, R.I. : American Mathematical Society, 2004


Description 1 online resource (x, 83 pages) : illustrations
Series Memoirs of the American Mathematical Society, 1947-6221 ; v. 792
Memoirs of the American Mathematical Society ; no. 792. 0065-9266
Contents 1. Notation and main results 2. Analytic properties of the homoclinic orbit of the unperturbed system 3. Parameterization of local invariant manifolds 4. Flow box coordinates 5. The extension theorem 6. Splitting of separatrices
Notes "Volume 167, number 792 (second of 5 numbers)."
Bibliography Includes bibliographical references (pages 82-83)
Notes Print version record
Subject Nonholonomic dynamical systems.
Hamiltonian systems.
Lagrangian points.
MATHEMATICS -- Pre-Calculus.
MATHEMATICS -- Reference.
Hamiltonian systems.
Lagrangian points.
Nonholonomic dynamical systems.
Form Electronic book
Author Fontich, Ernest, 1955-
ISBN 9781470403904